Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

What is the reason for recurring spotting after unprotected sex post a depo shot ?

i had the mirena iud for 3 months. I bled bad with it so i got it taken out. the same day i got it taken out i got the depo shot.. i had unprotected sex the same day. its almost been 3 months since that, i ve been spotting on an off since, with cramping, tiredness , and slight weight gain what does that mean. im 20, 145lbs, animic.
Asked On : Sun, 29 May 2011
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response

Welcome to HealthcareMagic.

These symptoms could be side effects of Mirena or Depo.It is unlikely that you could be pregnant.Did you get the IUD removed by a Healthcare Professional? Did you make sure there was no trauma during this ?
I advise you to visit your Gynecologist and get evaluated.Bleeding can happen if there is slight trauma or due to hormonal changes .You would need hormonal pills to control the same.

Take care.
Answered: Sun, 29 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor